# SDR AALA20180213002

- Difficulty date: February 12, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 64,763 hours, 8,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410045091
- Part serial: 37839A7
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN HEAVY CHECK. L2 DOOR EPAS BOTTLE LOW PRESSURE. REMOVED AND REPLACED L2 DOOR EPAS BOTTLE PER AMM 52-11-22.
